# SDR CA961112020

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: A91116403
- Condition: Torn Off
- Location: Lav Service
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORT LOUD PRESSURIZATION HOWL COMING FROM THE LAVATORY. INSPECTION REVEALED LAVATORY SERVICE DOOR TORN OFF ALONG WITH DUMP HORN AND FLUSH CONTROL VALVE. FUSELAGE DENTED AT STN 17065 BETWEEN STRINGERS 58 AND 58A. REPAIRED OR REPLACED.
